Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Symmetry-axis elastic waves for transversely isotropic media

Author: Robert G. Payton
Journal: Quart. Appl. Math. 35 (1977), 63-73
DOI: https://doi.org/10.1090/qam/99646
MathSciNet review: QAM99646
Full-text PDF

Abstract | References | Additional Information

Abstract: An unbounded, linear transversely isotropic elastic solid is excited by a suddenly applied point body force of arbitrary orientation. Simple closed-form expressions are found for the various displacement components on the symmetry axis as a function of time and distance from the source. Applications are given for 13 hexagonal crystals.

References [Enhancements On Off] (What's this?)

Additional Information

DOI: https://doi.org/10.1090/qam/99646
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society